# SDR CALA2013080790235

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,678 hours, 14,194 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE GENERATOR FELL OFF LINE. COULD NOT DUPLICATE, NO DAMAGE FOUND.
